# SDR SIMA20140124003

- Difficulty date: January 24, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N829AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145609
- Aircraft time: 27,857 hours, 25,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LAMP INOPERATIVE.  R & R LAMP IN EXTERNAL SERVICE DOOR EMERGENCY LIGHT IAW AMM 33-50-10-000-801-A & 33-50-10-400-801-A, OPERATIONS CHECKED GOOD.
